Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 17, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Jun 11, 2008, 8:47 PM CDT for Washington County, Kansas. It was in force for 13 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2008, 8:47 PM CDT (01:47 UTC)
- Expired
- Jun 11, 2008, 9:00 PM CDT
- In force
- 13 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
County Washington County, KS
The radar
The Grand Island radar (KUEX), 117 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 8:53 PM CDT | FUNNEL CLOUD | 2 E Mahaska, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1641 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KTOP 120147 TORTOP KSC201-120200- /O.NEW.KTOP.TO.W.0017.080612T0147Z-080612T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TOPEKA KS 847 PM CDT WED JUN 11 2008 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS... * UNTIL 900 PM CDT * AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MAHASKA... OR 32 MILES NORTHEAST OF CONCORDIA...MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHWEST AND NORTH CENTRAL WASHINGTON COUNTY... IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 4000 9700 3999 9700 3984 9736 4000 9736 TIME...MOT...LOC 0147Z 232DEG 43KT 3997 9727 $$
2 follow-up statements
000 WWUS53 KTOP 120156 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 856 PM CDT WED JUN 11 2008 KSC201-120200- /O.CON.KTOP.TO.W.0017.000000T0000Z-080612T0200Z/ WASHINGTON- 856 PM CDT WED JUN 11 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL WASHINGTON COUNTY... AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED BETWEEN MAHASKA AND HOLLENBURG...OR ABOUT 30 MILES WEST OF MARYSVILLE...MOVING NORTHEAST AT 40 MPH. IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 4000 9700 3999 9700 3988 9727 4000 9730 TIME...MOT...LOC 0156Z 240DEG 35KT 3996 9716 $$
000 WWUS53 KTOP 120204 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 903 PM CDT WED JUN 11 2008 KSC201-120213- /O.EXP.KTOP.TO.W.0017.000000T0000Z-080612T0200Z/ WASHINGTON- 903 PM CDT WED JUN 11 2008 ...THE TORNADO WARNING FOR NORTH CENTRAL WASHINGTON COUNTY HAS EXPIRED... AT 903 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE STORM WHICH HAD PROMPTED THE TORNADO WARNING HAD EXITED NORTHERN WASHINGTON COUNTY...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 4000 9700 3999 9700 3988 9727 4000 9730 TIME...MOT...LOC 0156Z 240DEG 35KT 3996 9716 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:14 PM CDT, 5 hours 33 minutes earlier.
Area forecast discussion, Jun 11, 3:14 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 314 PM CDT WED JUN 11 2008 .DISCUSSION... TONIGHT AND THURSDAY...COLD FRONT SLOWLY MOVING EAST ACROSS CENTRAL KANSAS. ACTIVE CUMULUS FIELD BEGINNING TO EVOLVE AND SUSPECT THUNDERSTORM DEVELOPMENT IS IMMINENT. WINDS ARE STILL STRONG FROM THE SOUTH AND WILL LEAVE WIND ADVISORY IN PLACE UNTIL 01 UTC. THESE THUNDERSTORMS WILL LIKELY DEVELOP UPSCALE INTO MCS WITH HEAVY RAIN. PRIOR TO THIS...AS LONG AS CELLS CAN REMAIN ISOLATED WILL SEE WIND AND HAIL THREAT. TORNADO THREAT IS LOW...BUT CAN NOT BE DISMISSED WITH ISOLATED CELLS. FRONT WILL CONTINUE TO SLOW WITH CYCLOGENESIS IN TEXAS PANHANDLE. LOCATION OF BOUNDARY WILL BE MAIN FORECAST ISSUE AS VERY STRONG LOW LEVEL JET IS EXPECTED TO CONTINUE PROVIDING COPIOUS MOISTURE NEEDED TO MAKE FLASH FLOODING A POSSIBILITY. WILL HOIST A FLASH FLOOD WATCH ALONG NORTHERN TIER OF COUNTIES FOR THIS THREAT. HARDING PLACEMENT OF THE SURFACE FRONT COME THURSDAY EVENING WILL BE KEY AS TO WHERE THE HEAVY RAINFALL WILL BE CONCENTRATED ACROSS THE CWA. THE ECMWF WOULD HAVE THE FRONT ALONG THE TURNPIKE FROM LAWRENCE TO EMPORIA SOUTHWEST WITH THE GFS AND NAM FURTHER WEST. AS THE UPPER LOW MOVES EAST ALONG THE CANADIAN BORDER THE WAVES WILL EJECT EAST ACROSS KANSAS. STORMS THAT DO GO UP ALONG THE FRONT WILL HAVE THE POTENTIAL TO BECOME SEVERE GIVEN SHEAR AND INSTABILITY. ENTRANCE REGION OF JET WILL ALSO HELP TO OVERCOME ANY CINH IN THE EVENING. HIGH THETA-E AIR WILL POOL ALONG THE FRONT AND AS LOW LEVEL JET INCREASES ISENTROPIC LIFT OVER THE BOUNDARY COULD LEAD TO TRAINING OF CELLS FROM SOUTH CENTRAL KANSAS ACROSS NORTHEAST KANSAS THURSDAY NIGHT INTO FRIDAY MORNING. NOT SURE IF STORMS GET GOING ALONG THE FRONT IF WE WILL SEE A CLUSTER OF STORMS THAT THE NAM IS DEVELOPING ACROSS NORTHERN KANSAS AS THE SOUTHERN STORMS WILL DISRUPT THE FLOW AND MOISTURE. THUS WILL GO WITH SOME SMALLER POPS IN THE NORTH AND FOCUS HIGHEST PROBABILITIES ALONG AND SOUTH OF THE FRONT. BY FRIDAY MORNING THE FRONT IS FORECAST TO LAY JUST SOUTH OF THE CWA. THE LOW LEVEL JET ALONG WITH ANOTHER APPROACHING WAVE WILL KEEP FOCUS OF BEST CHANCES OF PRECIPITATION ACROSS THE NORTHEAST AND EAST CENTRAL COUNTIES EARLY IN THE DAY THEN MAINLY ACROSS EAST CENTRAL KANSAS IN THE AFTERNOON. FRIDAY NIGHT WILL ONLY MENTION SMALL CHANCES OF PRECIPITATION IN THE FAR SOUTHEAST CWA DURING THE EARLY EVENING THEN DRY THEREAFTER. UPPER LOW WILL EJECT NORTHEAST INTO CANADA AND THE FRONT WILL SLIDE FURTHER SOUTH. ALSO HIGH PRESSURE WILL BE SETTLING OVER EASTERN KANSAS WITH DRIER AIR MOVING INTO SOUTHEAST KANSAS. HIGHS ON FRIDAY WILL RANGE FROM THE UPPER 70S IN EAST CENTRAL KANSAS TO THE MID 80S IN CENTRAL KANSAS WHERE SKIES WILL BE CLEARING OUT. FOR THE WEEKEND...NICE DAY FOR SATURDAY WITH NORTHWEST FLOW ALOFT AND HIGH PRESSURE AT THE SURFACE. RETURN FLOW ON THE BACK SIDE OF THE HIGH FOCUSED ACROSS WESTERN KANSAS. 00Z ECMWF AND 12Z GFS POINT TO AN MCS DEVELOPING IN THE HIGH PLAINS AND MOVING SOUTHEAST INTO SOUTH CENTRAL KANSAS AFFECTING SOUTHWESTERN SECTIONS OF THE CWA ON SUNDAY. SHORTWAVE ENERGY INT HE NORTHWEST FLOW ALSO MAY TOUCH OFF SOME AFTERNOON THUNDERSTORMS ACROSS THE FORECAST AREA. ANOTHER MCS MAY DEVELOP SUNDAY NIGHT INTO MONDAY MORNING ACROSS WESTERN AND CENTRAL KANSAS AND HAVE INCLUDED SOME SMALL POPS FOR THE SOUTHERN SECTIONS ON MONDAY. TUESDAY AND WEDNESDAY THE MOISTURE REMAINS FOCUSED OUT WEST INT HE HIGH PLAINS AND EXPECT MOST ACTIVITY TO REMAIN WEST OF NORTH CENTRAL KANSAS THROUGH THIS PERIOD. HIGH PRESSURE WILL KEEP DRIER AIR OVER EASTERN KANSAS WITH WEAK SURFACE FLOW EACH DAY. HIGHS WILL TOP OUT IN THE LOW TO MID 80S. LOWS MAINLY IN THE UPPER 50S TO LOWER 60S. 53 && .AVIATION... COLD FRONT MOVING INTO CENTRAL KANSAS WITH CONVECTION EXPECTED TO DEVELOP THIS AFTERNOON. FRONT IS VERY SLOW MOVING AND SHOULD PASS THROUGH KTOP BY 08 UTC. THUNDERSTORMS ACCOMPANYING FRONT WILL LIKELY HAVE HEAVY RAIN AND MAY SEE VISIBILITIES MVFR OR BELOW IN THESE THUNDERSTORMS. POST FRONTAL WEATHER ON THURSDAY SHOULD BE VFR WITH NORTHWEST WINDS. HARDING && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM THIS EVENING FOR KSZ020-KSZ021-KSZ022-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ054. FLASH FLOOD WATCH TONIGHT INTO THURSDAY MORNING FOR KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020. &&
Hazardous weather outlook, Jun 11, 3:47 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 347 PM CDT WED JUN 11 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-122100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 347 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. THE MAIN THREAT IS VERY HEAVY RAIN. ISOLATED TORNADOES AND HAIL ARE ALSO POSSIBLE THIS EVENING. A WIND ADVISORY IS ALSO IN AFFECT UNTIL 7 PM CDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT WILL CONTINUE TO SLOWLY MOVE THROUGH THE AREA ON THURSDAY WITH A CONTINUED CHANCE OF THUNDERSTORMS DURING THE AFTERNOON AND OVERNIGHT HOURS. ISOLATED SEVERE WEATHER WILL BE POSSIBLE WITH THIS ACTIVITY AS WELL. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON FRIDAY...AND THEN AGAIN ON SUNDAY. AT THE MOMENT IS TO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED IN NORTH CENTRAL KANSAS THIS EVENING. HARDING
In the hours before
Local storm report, Jun 11, 7:59 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
759 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL 4 W NORWAY 39.70N 97.85W
06/11/2008 E1.00 INCH REPUBLIC KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jun 11, 8:10 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
810 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL SCANDIA 39.79N 97.78W
06/11/2008 E1.75 INCH REPUBLIC KS LAW ENFORCEMENT
&&
BYRNELocal storm report, Jun 11, 8:13 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
813 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 3 SE COURTLAND 39.76N 97.85W
06/11/2008 E1.00 INCH REPUBLIC KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jun 11, 8:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
829 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 4 WSW MUNDEN 39.88N 97.60W
06/11/2008 E0.75 INCH REPUBLIC KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jun 11, 8:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
833 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL 5 W BELLEVILLE 39.82N 97.73W
06/11/2008 E1.75 INCH REPUBLIC KS TRAINED SPOTTER
0818 PM HAIL MUNDEN 39.91N 97.54W
06/11/2008 E1.00 INCH REPUBLIC KS TRAINED SPOTTER
&&Special weather statement, Jun 11, 8:37 PM CDT, 10 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 837 PM CDT WED JUN 11 2008 KSZ008-009-120200- REPUBLIC-WASHINGTON- 837 PM CDT WED JUN 11 2008 THROUGH 900 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 40 MPH ACROSS PORTIONS OF NORTHEAST REPUBLIC AND NORTHWEST WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE NARKA AND MAHASKA. A TORNADO WATCH IS ALSO IN EFFECT.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:26 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Washington | 25 min |
| Jun 11, 7:44 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 46 min |
| Jun 11, 7:46 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 59 min |
| Jun 11, 8:39 PM CDT | Tornado Warning | TOP | Cloud, Ottawa | 36 min |
| Jun 11, 9:03 PM CDT | Tornado Warning | TOP | Clay, Washington | 42 min |
| Jun 11, 9:24 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 36 min |
| Jun 11, 9:45 PM CDT | Tornado Warning | TOP | Dickinson | 45 min |
| Jun 11, 10:17 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 28 min |
| Jun 11, 10:18 PM CDT | Tornado Warning | TOP | Dickinson, Geary, Riley | 42 min |
| Jun 11, 10:35 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 40 min |
| Jun 11, 10:41 PM CDT | Tornado Warning | TOP | Pottawatomie, Riley | 49 min |
| Jun 11, 10:45 PM CDT | Tornado Warning | TOP | Dickinson | 32 min |
| Jun 11, 11:07 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris | 38 min |
| Jun 11, 11:19 PM CDT | Tornado Warning | TOP | Pottawatomie | 41 min |
| Jun 11, 11:38 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 52 min |
| Jun 11, 11:45 PM CDT | Tornado Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 30 min |
| Jun 11, 11:50 PM CDT | Tornado Warning | TOP | Jackson, Nemaha | 37 min |
| Jun 12, 12:12 AM CDT | Tornado Warning | TOP | Brown, Jackson | 48 min |
| Jun 12, 12:41 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 49 min |
| Jun 12, 2:44 AM CDT | River Flood Warning | TOP | Marshall | 4 days |
| Jun 12, 2:50 PM CDT | Flash Flood Watch | TOP | Anderson, Coffey, Douglas, Franklin, Lyon, Osage | 13 hr |
| Jun 12, 5:11 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 49 min |
| Jun 12, 5:35 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee | 55 min |
| Jun 12, 5:47 PM CDT | Tornado Warning | TOP | Osage, Shawnee | 43 min |
| Jun 12, 5:57 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 38 min |
| Jun 12, 6:02 PM CDT | Tornado Warning | TOP | Lyon | 43 min |
| Jun 12, 6:18 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 57 min |
| Jun 12, 6:27 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee | 63 min |
| Jun 12, 6:36 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson, Shawnee | 4 hr |
| Jun 12, 6:42 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 33 min |
| Jun 12, 6:56 PM CDT | Tornado Warning | TOP | Lyon, Osage | 34 min |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.